# SDR SWAA2025081903567

- Difficulty date: August 12, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 13,890 hours, 6,846 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG AFT FAIRING SUPPRESSOR SKIN HAS A CRACK<[01] PERFORMED EA 25-154-02162 NO FURTHER DAMAGE NOTED REPETITIVE INSP REQ?D EVERY 8 DAYS; PERM REPAIR WITHIN 30 DAYS.
